MathSciNet Relay Station
MathSciNet bibliographic data
MR99434 (20 #5873b) 30.00
Goodman, A. W. On variation formulas for univalent functions. Trans. Amer. Math. Soc. 89 1958 285–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement